A 56-year-old female asked:
how soon after completing my taper off zoloft is it safe to take tramadol without the risk of seratonin syndrome? took 100 mg for 9 months. feel fine
2 doctor answers
Dr. John Abess answered
47 years experience Psychiatry
1 week: The half-life of sertraline is ~ 26 hours. After completing a taper, andafter an additional 6 days, you should have negligible amounts in your system. It is good to have an awareness of the possibility of developing serotonin syndrome. But, honestly, it rarely develops to a significant degree. Many people take multiple medications with serotonin type influences and develop no signs of it.
Answered on Jan 13, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month